NEED INSIGHT: MEPRON WITH PLAQUENIL

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

beachwalker72
New Member


Date Joined Mar 2009
Total Posts : 5
   Posted 3/10/2009 2:16 PM (GMT -6)   
I am new to this site. I have had Lyme Disease for almost two years and am still sick. My Dr. believes that I may have Babesia (I tested negative) but I have all of the symptoms.  Also, I have been on many med's including 3 months of IV Rocephin and others still not getting over the "hill".  I am currently taking Zithromax 500mg 1 day, Doxy 200 mg 2x  day, Mepron 2 tsp day, and I have added Planquenil 2 x a day.  I am no Dr. but I have been mislead so many times before and want to kick this disease once and for all, so I added that one to the regimn myself thinking that it too is drug to aid in Babesia and also is supposed to help the Zithromax penetrate further into the cells.  Does anyone have any experience with this combo or have any input as far as it working or being a bad combo. Any input would be so greatly appreciated!!  Thank you.

Keeping the Faith
Regular Member


Date Joined Nov 2008
Total Posts : 77
   Posted 3/10/2009 4:39 PM (GMT -6)   
Hello,
 
My daughter was on a similar combo for Babesia:  Zithromax, Plaquenil, Mepron, and her doctor also had her taking an herb called Artemisinin 200 mg 2x/day.  She did well on this combo, however, we came off of it after three months because we added a lyme neuro to our list of doctors and he felt that she had enough of those meds and should be okay.  We didn't have her retested yet.  He started treating her for Bartonella, but she became super sensitive to the meds and now can no longer take pill form of anything.  So we are starting IV Rocephin to take care of lyme first, then we will attack Bartonella.  This is getting us no where fast, be we have to obey how her body is responding to all of this, too.
 
You should do well and I have read that adding Artemisinin helps a great deal with the treatment regimen.  You can probably search out some of the threads written about it.  The only problem I will let you know about is that she was having panic attacks with hallucinations.  Our lyme neuro told us that those come from the anti-malarial meds.  Since she has been off of them they have stopped.  I'm not saying you will experience this, but in case you do, rest assured it is from these meds.
 
Lisa

beachwalker72
New Member


Date Joined Mar 2009
Total Posts : 5
   Posted 3/10/2009 6:45 PM (GMT -6)   
Hi Lisa,

Thank you so much for your e-mail. I had read that about the Artemisin and found it in a liquid form that you mix with water. That is terrible about your daughter. Had she tested positive for Babesia? How was she feeling after the zith/mepron/planq? Did she also test positive for Bartonella? My sister has Bart and is taking IV Rocephin for her Lyme and Levaquin orally for the Bartonella. If she did test positive for Bart. I hope she can eventually take Levaquin as that is what helps cure it. Maybe her body just needs a littl break. One thing I do know for sure from my experience.. the IV alone will not rid her of the Lyme or the co-infections (you probably already know this) but I just wanted to tell you because I went throught it already. I hope though that it helps.

Gia

Keeping the Faith
Regular Member


Date Joined Nov 2008
Total Posts : 77
   Posted 3/11/2009 5:01 AM (GMT -6)   
Hi Gia,

Yes, I know that the Rocephin only treats the lyme. We have to do this for now because she is so sensitive. She did test positive for both of the co-infections. She took Artemisinin in the capsule form. We got it at a local pharmacy.

I hope to try a new pill form med for the Bartonella. We are seeing her original lyme doctor, Dr. J, on Monday. Maybe he will have some ideas. She is currently seeing Dr. K for neurological issues (not walking). I really like both doctors.

The minocycline and doxycyclne really did a number on her stomach. She can't take anything from that family any more. She is also allergic to penicilllin, and I believe she had some sort of allergic reaction at the end of taking the mino.

Good luck. I think the artemisinin will help you.

Lisa

beachwalker72
New Member


Date Joined Mar 2009
Total Posts : 5
   Posted 3/11/2009 9:28 AM (GMT -6)   
Thank you Lisa, and best of luck to you and your daugher.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 3:55 PM (GMT -6)
There are a total of 2,858,150 posts in 313,606 threads.
View Active Threads


Who's Online
This forum has 155202 registered members. Please welcome our newest member, karinsar.
667 Guest(s), 8 Registered Member(s) are currently online.  Details
anb, PhotoGirl, Malshay, Agent Bex, rcrawford, lyme2015, tiredofallthispoop, Jinna


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer